# SDR SIMA20250402001

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 22,486 hours, 14,963 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TWO PLACES ON RH BEAM BETWEEN FR86 & FR87 AT Y +10.75 (MAJOR REPAIR) (LEVEL 2 CORROSION). REMOVED (CORROSION) FROM ( TWO PLACES ON RH BEAM BETWEEN FR86 & FR87 AT Y +10.75" AS MARKED ) PER EMBRAER (E175) SRM 51-10-03 BLENDED AREA MEASURES #1(- L=1IN W=.750IN H=.025IN) AND IS FOUND TO BE (OUT OF) ALLOWABLE LIMITS PER EMBRAER (E175) ( 53-23-10/AD02 - CENTER FUSELAGE III FLOOR STRUCTURE - ALLOWABLE DAMAGE 02 - CENTER III - BEAMS) ORDERED AND RECEIVED NEW RH BEAM BETWEEN FR86 & FR87 AT Y +10.75" P/N# 170-65669-004 LOCATED AND DRILLED NEW RH BEAM BETWEEN FR86 & FR87 AT Y +10.75" PER E175 SRM 51-40-02 RESTORED FINISH ON RH BEAM BETWEEN FR86 & FR87 AT Y +10.75 PER EMBRAER 175 SRM 51-23-06 & ETN-EJ-51-015. APPILED (CIC) ON RH BEAM BETWEEN FR86 & FR87 AT Y+10.75 PER EMBRAER 175 CPM 51-25-00. REMOVED AND REPLACED RH BEAM BETWEEN FR86 & FR89 AT Y +10.75" PER E175 SRM 51-40-08.
